The Best Approximation Theorems and Fixed Point Theorems for Discontinuous Increasing Mappings in Banach Spaces

Wu, Yonghong, Liu, Lishan, Kong, Dezhou . Abstract and Applied Analysis 2014. 2014 (165053) :-

Locate this article in:

Bibtex

@article{CIS-287233,
  Author = {Wu, Yonghong and Liu, Lishan and Kong, Dezhou},
  Title = {The Best Approximation Theorems and Fixed Point Theorems for Discontinuous Increasing Mappings in Banach Spaces},
  Journal = {Abstract and Applied Analysis},
  Volume = {2014},
  Number = {165053},
  Year = {2014},
  Pages = {--},
  Keywords = {}
}

Similar articles